# SDR SWAA2015051239614

- Difficulty date: March 24, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 42,898 hours, 19,721 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 COCKPIT WINDOW FRAME E - F POST FASTENER HOLE CRACKED AT SECOND HOLE FROM THE BOTTOM.  REPAIRED POST IAW SI.
